# SDR DALA1252460644

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 81,318 hours, 35,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED EXTERIOR EMERGENCY LIGHTS, L569, L60 AND L57 INOPERATIVE.   LAMPED  AND REPLACED BATTERY PACK FOR POWER SUPPLY M736 IAW AMM 33-51.  OPS CHECKED NORMAL.
